RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 8, Pages 1425–1432 (Mi de8175)  

Partial Differential Equations

A criterion for the existence of generalized integral variational principles for given equations

V. M. Savchin

Peoples Friendship University of Russia, Moscow

Full text: PDF file (771 kB)

English version:
Differential Equations, 1993, 29:8, 1235–1241

Bibliographic databases:
UDC: 517.95
Received: 13.07.1992

Citation: V. M. Savchin, “A criterion for the existence of generalized integral variational principles for given equations”, Differ. Uravn., 29:8 (1993), 1425–1432; Differ. Equ., 29:8 (1993), 1235–1241

Citation in format AMSBIB
\Bibitem{Sav93}
\by V.~M.~Savchin
\paper A criterion for the existence of generalized integral variational principles for given equations
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 8
\pages 1425--1432
\mathnet{http://mi.mathnet.ru/de8175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1281266}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 8
\pages 1235--1241


Linking options:
  • http://mi.mathnet.ru/eng/de8175
  • http://mi.mathnet.ru/eng/de/v29/i8/p1425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020